| Model Number |
723-00-36F |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
This pi is for dislocation reduction on march 24, 2022.Patient reported primary surgery on (b)(6) 2022 and reported 3 left hip dislocations with the most recent on (b)(6) 2022.March 24, 2022: 1st dislocation (approx).On (b)(6) 2022: 2nd dislocation (approx).On (b)(6) 2022: 3rd dislocation (approx).Each dislocation was treated to "pop back in", nothing was removed.
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a trident liner was reported.The event was not confirmed.Method & results: -device evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were provided for review with clinical consultant.-device history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 3 other similar events for the reported lot related to dislocation for the same device/patient, therefore no further trending is required for this commonality.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.It is also noted that the patient is inquiring if the devices are part of a recall.Based on the catalog and lot codes provided the devices reported as not subject to a recall.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
This pi is for dislocation reduction on (b)(6), 2022.Patient reported primary surgery on (b)(6) 2022 and reported 3 left hip dislocations with the most recent on (b)(6).2022.(b)(6), 2022: 1st dislocation (approx).(b)(6), 2022: 2nd dislocation (approx).(b)(6), 2022: 3rd dislocation (approx).Each dislocation was treated to "pop back in", nothing was removed.